Supplements??????

  • Posted by a hidden member.
    Log in to view his profile

    May 17, 2011 3:21 PM GMT
    Whenever I take a protein supplement they usually give me excess gas...kinda nasty..LOL...anyone know of one that doesn't?
  • Posted by a hidden member.
    Log in to view his profile

    May 17, 2011 4:34 PM GMT
    Are you lactose intolerant?
  • Posted by a hidden member.
    Log in to view his profile

    May 17, 2011 5:23 PM GMT
    Peppermint tea and Chamomile tea...helps some.
    Other than that, you'll just have to live with the farts for a while.
  • Posted by a hidden member.
    Log in to view his profile

    May 18, 2011 2:45 AM GMT
    The farts..for real..that stinks...and no I'm no lactose inolerant......
  • tuffguyndc

    Posts: 4437

    May 18, 2011 3:07 AM GMT
    try one that is lactose free.
  • tuffguyndc

    Posts: 4437

    May 18, 2011 3:08 AM GMT
    HtBy26 saidThe farts..for real..that stinks...and no I'm no lactose inolerant......
    lol you might be taking too much of it. how are you taking your protein supplement? are you drinking a lot water? do you eat a lot of veggies? these are things i would need to know to find out if it is the protein or is it you